# SDR IPXA10661172

- Difficulty date: July 13, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MEC COMPT STA 246 FLOORBEAM ATT STIFFENER FOUND CRACK AT LBL40"   MEC COMPT BS 246 LBL40" FLOORBEAM ATT STIFFENER REPAIRED IAW SRM 53-10-51-2R4, FIG 201, ORG MATL IS BAC1490-2793-7075T62, CRK LENGTH IS 1", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL 7075T6-0063" AS STIFFENER. REPEAT INSP AT 3000 FLIGHT CYCLES OR 24 MONTHS WHICH EVER OCCURS FIRST IS REQUIRED. REPAIR LENGTH IS 14.5"
